Hokkaido Mathematical Journal

A finite group in which all non-nilpotent maximal subgroups are normal has a Sylow tower

Jiangtao SHI

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we prove that a finite group in which all non-nilpotent maximal subgroups are normal must have a Sylow tower, which improves Theorem 1.3 of [Finite groups with non-nilpotent maximal subgroups, Monatsh Math. 171 (2013) 425–431.].

Article information

Source
Hokkaido Math. J., Volume 48, Number 2 (2019), 309-312.

Dates
First available in Project Euclid: 11 July 2019

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1562810510

Digital Object Identifier
doi:10.14492/hokmj/1562810510

Mathematical Reviews number (MathSciNet)
MR3980944

Zentralblatt MATH identifier
07080096

Subjects
Primary: 20D10: Solvable groups, theory of formations, Schunck classes, Fitting classes, $\pi$-length, ranks [See also 20F17]

Keywords
non-nilpotent maximal subgroup normal solvable Sylow tower

Citation

SHI, Jiangtao. A finite group in which all non-nilpotent maximal subgroups are normal has a Sylow tower. Hokkaido Math. J. 48 (2019), no. 2, 309--312. doi:10.14492/hokmj/1562810510. https://projecteuclid.org/euclid.hokmj/1562810510


Export citation